# SDR SWAA2013110421848

- Difficulty date: October 7, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 55,933 hours, 45,095 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL PRESSURE DECK CRACKED AT BS 663.75+1, RBL 45.5-6.  REPAIRED WEB IAW EO & EA.
